liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Uniform asymptotic formulae for Green's tensors in elastic singularly perturbed domains
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
University of Liverpool.
University of Liverpool.
2007 (English)In: Asymptotic Analysis, ISSN 0921-7134, Vol. 52, no 3-4, 173-206 p.Article in journal (Refereed) Published
Abstract [en]

We present uniform asymptotic approximations of Green's kernels for boundary value problems of elasticity in singularly perturbed domains containing a small hole. We consider the cases of two and three dimensions, for an isotropic Lamé operator and the Dirichlet boundary conditions. The main feature of the asymptotic approximations mentioned is their uniformity with respect to the independent spatial variables. The formal asymptotic formulae are supplied with rigorous derivations and the remainder estimates.

Place, publisher, year, edition, pages
2007. Vol. 52, no 3-4, 173-206 p.
National Category
URN: urn:nbn:se:liu:diva-40051Local ID: 52191OAI: diva2:260900
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-11

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Asymptotic Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 273 hits
ReferencesLink to record
Permanent link

Direct link